# SDR ASAA2021042634684

- Difficulty date: April 26, 2021
- Submitted: April 29, 2021
- Operation: Air carrier
- Aircraft: N538AS
- Make and model: Boeing 737890
- Aircraft serial: 41188
- Aircraft time: 33,729 hours, 9,831 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Message
- Condition: False Activation
- Location: Cockpit Temp
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER ENGINE START CONT CAB ZONE TEMP ILLUMINATES ON RECALL EXTINGUISHES WITH MASTER CAUTION RESET. GROUNDED - YES. PERFORMED BITE TEST ON BOTH ZONE TEMP COT PER B737-800 FIM 21-61 TASK 801 FOUND TRIM VALVE FLT DECK FAULT ON CONT #2, CLEARED TRIM VALVE FLT DECK FAULT ON #2 CONTROLLER.
